Revista Matemática Iberoamericana


Full-Text PDF (226 KB) | Metadata | Table of Contents | RMI summary
Volume 17, Issue 3, 2001, pp. 421–431
DOI: 10.4171/RMI/300

Published online: 2001-12-31

Convexity and uniqueness in a free boundary problem arising in combustion theory

Arshak Petrosyan[1]

(1) Purdue University, West Lafayette, USA

We consider solutions to a free boundary problem for the heat equation describing the propagation of flames.

No keywords available for this article.

Petrosyan Arshak: Convexity and uniqueness in a free boundary problem arising in combustion theory. Rev. Mat. Iberoamericana 17 (2001), 421-431. doi: 10.4171/RMI/300